Root numbers of fibers of elliptic surfaces
Compositio Mathematica, Volume 99 (1995) no. 1, pp. 33-58.
@article{CM_1995__99_1_33_0,
     author = {Manduchi, Elisabetta},
     title = {Root numbers of fibers of elliptic surfaces},
     journal = {Compositio Mathematica},
     pages = {33--58},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {1},
     year = {1995},
     zbl = {0878.14028},
     mrnumber = {1352567},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_1_33_0/}
}
TY  - JOUR
AU  - Manduchi, Elisabetta
TI  - Root numbers of fibers of elliptic surfaces
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 33
EP  - 58
VL  - 99
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__99_1_33_0/
UR  - https://zbmath.org/?q=an%3A0878.14028
UR  - https://www.ams.org/mathscinet-getitem?mr=1352567
LA  - en
ID  - CM_1995__99_1_33_0
ER  - 
%0 Journal Article
%A Manduchi, Elisabetta
%T Root numbers of fibers of elliptic surfaces
%J Compositio Mathematica
%D 1995
%P 33-58
%V 99
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1995__99_1_33_0
Manduchi, Elisabetta. Root numbers of fibers of elliptic surfaces. Compositio Mathematica, Volume 99 (1995) no. 1, pp. 33-58. http://www.numdam.org/item/CM_1995__99_1_33_0/

1 Cassels, J.W.S. and Schinzel, A.: Selmer's conjecture and families of elliptic curves, Bull. London Math. Soc. 14 (1982), 345-348. | MR | Zbl

2 Cox, D.A. and Zucker, S.: Intersection numbers of sections of elliptic surfaces, Invent. Math. 53 (1979), 1-44. | MR | Zbl

3 Gouvêa, F. and Mazur, B.: The square-free sieve and the rank of elliptic curves, J. Amer. Math. Soc. 4 (1991), 1-23. | MR | Zbl

4 Greaves, G.: Power-free values of binary forms, Quart. J. Math. Oxford 43(2) (1992), 45-65. | MR | Zbl

5 Hooley, C.: Applications of Sieve Methods to the Theory of Numbers, Cambridge University Press, Cambridge, 1976. | MR | Zbl

6 Lang, S.: Algebraic Number Theory, Springer-Verlag, New York, 1986. | MR | Zbl

7 Lang, S. and Trotter, H.: Frobenius Distributions in GL2-Extensions, Lecture Notes in Math. 504, Springer-Verlag, New York, 1976. | MR | Zbl

8 Mazur, B.: The topology of rational points, J. Experimental Math. 1 (1992), 35-45. | MR | Zbl

9 Rohrlich, D.E.: Variation of the root number in families of elliptic curves, Compos. Math. 87 (1993), 119-151. | Numdam | MR | Zbl

10 Serre, J-P. and Tate, J.: Good reduction of abelian varieties, Ann. Math. 88 (1968), 492-517. | MR | Zbl

11 Shioda, T.: On the Mordell-Weil lattices, Comment. Math. Univ. Sancti Pauli 39 (1990), 211-240. | MR | Zbl

12 Silverman, J.H.: The Arithmetic of Elliptic Curves, Springer-Verlag, New York, 1985. | MR | Zbl

13 Silverman, J.H.: Advanced Topics in the Arithmetic of Elliptic Curves, Springer-Verlag, New York, 1994. | MR | Zbl